# SDR USAA2009062491584

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 65,240 hours, 44,453 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C19 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM AT BS 986.5, WL 208.1, RBL 18.  REPAIRED FLOORBEAM AT BS 986.5, WL 208.1, RBL 18 IAW B737 SRM 53-60-51 & 53-00-51.
